MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK UNKNOWN_NEUROVASCULAR_PRODUCT; Catheter, Percutaneous

STRYKER NEUROVASCULAR CORK UNKNOWN_NEUROVASCULAR_PRODUCT; Catheter, Percutaneous
Catalog Number UNK_NEU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 1 day post procedure for an intracranial aneurysm, the patient developed right groin pseudoaneurysm.It was treated with ultrasound guided thrombin injection.The event was causally related to procedure and probably related to subject long sheath that was used during the procedure.The event was considered as a serious adverse event.No further information is available.

Brand Name
UNKNOWN_NEUROVASCULAR_PRODUCT
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25280446
Report Number3008881809-2026-00337
Device Sequence Number10059647
Product Code DQY
UDI-Device Identifier07613327298260
UDI-Public(01)07613327298260(17)290104(10)26061122
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K152876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNK_NEU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SURPASS ELITE WITH GUARDIAN FD (STRYKER).; XT27 MICROCATHETER (STRYKER).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age79 YR
Patient SexFemale